How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Neurology
Satisfied Customers: 55218
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Neurology Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I am recently on Imdur 30 mg for high P. The headaches are

Customer Question

I am recently on Imdur 30 mg for high B P . The headaches are almost unbearable but the med is controlling B P while I am waiting for cardiologist to determine best plan to deal with severely narrrowed LAD. What can I do for severe headache plan . Tylenol helps but wears of in 1.5 to 2 hours. And then have 3 hours of headache before I could possibly take it again
JA: Is the headache episodic or daily? And what about nausea?
Customer: Headache follows taking med within 1.5 hours and lasts for more than 12 hours . Mild to moderate nausea accompanies the headache.
JA: Anything else in your medical history you think the doctor should know?
Customer: I have had Ct angiogram a year ago that identified coronary artery disease . Only within recent month has my B P gone up to need med's . Currently on bystolic 2.5 mg valsartan 320 mg and for 5 days on Imdur since a cardiac cath on Thursday . I am 75 in good physical shape and until last 2 weeks I exercise 5 days a week . I am 5'11 weigh 160 and am hypothyroid on 137 mcg synthroid.
Submitted: 1 month ago.
Category: Neurology
Expert:  Dr. Phil, MD replied 1 month ago.

Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.

Expert:  Dr. Phil, MD replied 1 month ago.

Imdur is not very good for blood pressure

it is more for angina

I would ask them to increase the bystolic and stop imdur

that will help

then use ranexa for angina

is this helpful?

Customer: replied 1 month ago.
No , I will see my cardiologist Thurs . He just did a cardiac cath and wants me to be on Imdur for now. I just want to know if there is a solution to headaches while on this med?
Expert:  Dr. Phil, MD replied 1 month ago.

Yes, you can take tylenol

is that helpful?

Expert:  Dr. Phil, MD replied 1 month ago.

Thanks for this question

I strive for 5 star service for all customers

If you have more questions, just reply. :)